Nebraska, 2010Blizzard in Nebraska, December 30 to 31, 2010
December 30 to 31, 2010 · NWS CYS · 10 events in 9 counties and zones
A strong storm system moved off the Pacific Northwest coast and into the central Rockies and then moved northeast over the northern plains. This system produced heavy snow, strong winds and blizzard conditions across portions of southeast Wyoming and the western Nebraska panhandle.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong storm system moved off the Pacific Northwest coast and into the central Rockies and then moved northeast over the northern plains. This system produced heavy snow, strong winds and blizzard conditions across portions of southeast Wyoming and the western Nebraska panhandle.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 29, 5:09 PM MST, 6 hours 51 minutes earlier.
Area forecast discussion, Dec 29, 5:09 PM MST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MST WED DEC 29 2010
.UPDATE...FOR AVIATION
.AVIATION...00Z TAF ISSUANCE...WESTERLY WINDS HAVE EASED A BIT
THROUGH THE LATE AFTERNOON...EXCEPT IN AREAS NEAR ELK MOUNTAIN
WHERE GUSTS OF 35 TO 40 KTS WILL REMAIN POSSIBLE THROUGH THE
EVENING. OTHERWISE VERY FEW CHANGES WERE MADE TO ONGOING THE
FORECAST. A COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA
BEGINNING LATE THIS EVENING AND WILL CONTINUE THROUGH EARLY
TOMORROW MORNING. EXPECT THE FRONT TO HAVE CLEARED THE CWA BY
11Z. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT AND INCREASE
IN STRENGTH...WITH GUSTS 20 TO 35 KTS LIKELY THROUGH THURSDAY AND MUCH
OF FRIDAY. SNOW WILL INCREASE AS WELL BEHIND THE FRONT AND WILL
CONTINUE THROUGH FRIDAY MORNING. THE COMBINATION OF STRONG WINDS
AND SNOW WILL PRODUCE BLOWING SNOW CONDITIONS REDUCING
VISIBILITIES TO ONE HALF MILE OR LESS THROUGH EARLY FRIDAY.
CEILINGS WILL ALSO BECOME IFR TO LIFR THROUGH THE PERIOD. EXPECT
SLOWLY IMPROVING CONDITIONS FROM WEST TO EAST BY FRIDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 234 PM MST WED DEC 29 2010/
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
NO SIGNIFICANT CHANGES FROM THE UPDATE THIS MORNING WHICH ISSUED
THE BLIZZARD WARNING FOR THE AREA EAST OF THE LARAMIE RANGE...AND
TO KEEP THE WINTER STORM WARNING IN PLACE FOR THE NORTH LARAMIE
RANGE AND AREAS WEST OF THE LARAMIE RANGE. MADE SOME CHANGES TO
SNOWFALL AMOUNTS THROUGH THE EVENT...WITH THE MAIN CHANGES BEING A
SLIGHT LOWERING OF AMOUNTS IN THE SOUTHERN MOUNTAINS AND NORTHERN
PORTIONS OF THE PANHANDLE.
SNOWFALL TOTALS BY THE TIME IT MOVES OUT OF THE AREA EARLY
SATURDAY WILL GENERALLY BE 8 TO 12 INCHES IN THE LOWER
ELEVATIONS...WITH 14 TO 20 INCHES IN THE MOUNTAIN AREAS. THE
DANGEROUS CONDITIONS WILL EVOLVE WITH THE STRONG WINDS CREATING
SIGNIFICANTLY REDUCED VISIBILITIES...AND EXTREMELY COLD WIND
CHILLS.
THE MODELS ARE SHOWING DECENT AGREEMENT ON THE POSITION OF THE
UPPER LOW OVER EASTERN COLORADO BY EARLY FRIDAY. THIS WILL YIELD
SIGNIFICANT DIFFLUENCE OVER THE FORECAST AREA WITH THE STRONG COLD
FRONT PASSING AT THE SURFACE THURSDAY...WITH ISENTROPIC LIFT ALSO
DEVELOPING IN THE MID-LEVELS THROUGH THURSDAY NIGHT. MODEL
SOUNDINGS ARE SHOWING EXCELLENT LIFT AND SNOW-GROWTH DURING THE
DAY THURSDAY AND THURSDAY NIGHT...WITH DECREASING SNOW RATIOS
LIKELY AS THE COLD AIR DEEPENS THROUGH THE DAY THURSDAY. THIS WILL
BE THE PERIOD OF BEST SNOWFALL ACCUMULATIONS...AND SNOWFALL
AMOUNTS WILL TAPER OFF FROM WEST TO EAST DURING THE DAY FRIDAY.
HOWEVER...THE BLOWING OF THE SNOW ALREADY ON THE GROUND IS
EXPECTED TO REMAIN A SIGNIFICANT HAZARD THROUGH AT LEAST THE
EVENING HOURS FRIDAY NIGHT.
LONG TERM...SATURDAY THROUGH WEDNESDAY...
FORECAST CHALLENGES IN THE LONG TERM DEAL WITH TEMPERATURES AND
WINDS. LARGE BUST POTENTIAL ON TEMPERATURES AS MOST AREAS WILL HAVE
SNOW COVERAGE THAT WILL KEEP TEMPERATURES BELOW GUIDANCE VALUES.
SATURDAY...SNOWS LOOK TO COME TO AN END SATURDAY...BUT WILL STILL
HAVE SOME FAIRLY STRONG WINDS OVER HIGHER TERRAIN OF THE LARAMIE
RANGE. HAVE CONTINUED BLSN IN THE FORECAST THROUGH SUNDAY...BEFORE
WINDS BEGIN TO DIE OFF SLIGHTLY.
WITH AN ANTICIPATED 4+ INCH SNOWPACK OVER MOST COUNTIES...TEMPERATURES
ARE GOING TO REALLY FALL WELL BELOW GUIDANCE VALUES. WENT AHEAD
AND DROPPED 4-5 DEGREES OFF BCCONSALL GUIDANCE...WHICH HAD UPPER
30S FOR HIGHS OVER THE WEEKEND AND LOW TEENS FOR LOWS.
TEMPERATURES BEGIN TO MODERATE SUNDAY NIGHT INTO TUESDAY AS 700MB
TEMPERATURES CLIMB BACK TO -8C SUNDAY NIGHT AND CONTINUE THROUGH
MONDAY. GET ANOTHER SHOT OF COLD AIR MONDAY AFTERNOON INTO THE
EVENING HOURS AS A QUICK MOVING SHORTWAVE MOVES THROUGH THE AREA.
LOOKS LIKE A POSSIBLE HIGH WIND EVENT MONDAY AS GFS SHOWS 700MB
WINDS OVER SOUTHERN WYOMING 55+KTS MONDAY MORNING 12Z THROUGH 18Z
TIMEFRAME AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING.
FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH
SATURDAY. A STRONG WINTER STORM SYSTEM WILL AFFECT THE DISTRICT
BEGINNING TONIGHT AND CONTINUING THROUGH FRIDAY NIGHT.
SNOW...GUSTY NORTHERLY WINDS...AND VERY COLD TEMPERATURES WILL
OCCUR DURING THIS TIME. SNOW WILL TAPER OFF DURING THE DAY ON
FRIDAY...BUT THE GUSTY WINDS WILL CONTINUE TO PRODUCE BLOWING SNOW
CONDITIONS THROUGH EARLY SATURDAY. SNOW TOTAL ACCUMULATIONS WILL
RANGE FROM 6 TO 12 INCHES IN THE LOW ELEVATIONS AND HIGH
VALLEYS...AND 12 TO 20 INCHES IN THE LARAMIE RANGE...AND SNOWY AND
SIERRA MADRE MOUNTAINS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...BLIZZARD WARNING FROM 11 PM WEDNESDAY TO MIDNIGHT SATURDAY FOR
WYZ101-WYZ102-WYZ106-WYZ107-WYZ108.
BLIZZARD WARNING FROM 6 AM THURSDAY TO MIDNIGHT SATURDAY FOR
WYZ116-WYZ117-WYZ118-WYZ119.
WINTER STORM WARNING FROM 11 PM WEDNESDAY TO MIDNIGHT SATURDAY
FOR WYZ103-WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-WYZ112-WYZ113-
WYZ114-WYZ115.
NE...BLIZZARD WARNING FROM 11 PM WEDNESDAY TO MIDNIGHT SATURDAY FOR
NEZ002-NEZ003-NEZ095-NEZ096.
BLIZZARD WARNING FROM 6 AM THURSDAY TO MIDNIGHT SATURDAY FOR
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM...CARPENTER/MAZUR
LONG TERM...CLAYCOMB
AVIATION/FIRE WEATHER...MAZURHazardous weather outlook, Dec 29, 5:31 PM MST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
531 PM MST WED DEC 29 2010
NEZ019>021-054-055-WYZ116>119-301300-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
531 PM MST WED DEC 29 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW AND WINDS ARE EXPECTED TO INCREASE OVER THE AREA EARLY
THURSDAY ALONG WITH MUCH COLDER TEMPERATURES. A BLIZZARD WARNING
HAS BEEN POSTED DUE TO THE EXPECTED SEVERE WINTER CONDITIONS
THURSDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-095-096-WYZ101-102-106>108-301300-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
531 PM MST WED DEC 29 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.
.DAY ONE...TONIGHT
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT WITH
WINDS AND SNOW DEVELOPING BEHIND IT. A BLIZZARD WARNING HAS BEEN
POSTED DUE TO THE EXPECTED SEVERE WINTER CONDITIONS LATER TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW AND WINDS ARE EXPECTED TO PERSIST OVER THE AREA THURSDAY
ALONG WITH MUCH COLDER TEMPERATURES. THE BLIZZARD WARNING REMAINS
IN EFFECT DUE TO THE EXPECTED SEVERE WINTER CONDITIONS THURSDAY
THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ103>105-109>115-301300-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
531 PM MST WED DEC 29 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT WITH
WINDS AND SNOW DEVELOPING BEHIND IT. A WINTER STORM WARNING HAS
BEEN POSTED DUE TO THE EXPECTED SIGNIFICANT WINTER CONDITIONS
LATER TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
PERIODS OF SNOW AND GUSTY WINDS ARE EXPECTED TO PERSIST OVER THE
AREA THURSDAY ALONG WITH MUCH COLDER TEMPERATURES. THE WINTER
STORM WARNING REMAINS IN EFFECT DUE TO THE EXPECTED SEVERE WINTER
CONDITIONS THURSDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Dec 29, 6:32 PM MST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MST WED DEC 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/28/2010 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV. 7763. STRONGEST GUST
SINCE 845 PM MST. NUMEROUS GUSTS IN EXCESS OF 58 MPH
BETWEEN 1036 PM AND 1211 AM MST. SUSTAINED WINDS GREATER
THAN OR EQUAL TO 40 MPH ALSO REPORTED BETWEEN 1011 PM AND
1211 AM MST.
1246 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/28/2010 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV 7763 FEET. SUSTAINED WIND
AT TIME OF OBSERVATION 46 MPH.
0111 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
12/28/2010 M48.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV 7763 FEET. HIGHEST
SUSTAINED WIND BETWEEN 1246 AM AND 206 AM MST...DURING
WHICH SUSTAINED WINDS RANGED FROM 39 TO 48 MPH. WIND
GUSTS RANGED FROM 49 TO 61 MPH DURING THE SAME
PERIOD...BUT DID NOT GUST GREATER THAN OR EQUAL TO 58 MPH
AFTER 101 AM MST.
0536 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/28/2010 M53.00 MPH CARBON WY DEPT OF HIGHWAYS
ALSO AT 0531.
1225 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/28/2010 M58.00 MPH PLATTE WY MESONET
GUSTS OF 58 TO 60 MPH WERE REPORTED THROUGH 1240PM.
SUSTAINED WINDS DURING THAT TIME WERE 40 TO 43 MPH.
0225 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/28/2010 M60.00 MPH PLATTE WY MESONET
GUSTS OF 60 MPH WERE REPORTED THROUGH 245PM. SUSTAINED
WINDS WERE AROUND 40 MPH DURING THAT TIME.
0346 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/28/2010 M57.00 MPH CARBON WY MESONET
SUSTAINED WINDS WERE 43 MPH.
1201 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
12/29/2010 M42.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 42 MPH WITH GUSTS TO 49 MPH.
1226 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
12/29/2010 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 40 MPH WITH GUSTS TO 53 MPH.
0316 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
12/29/2010 M45.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED 45 MPH WITH GUSTS TO 57 MPH. ALSO SUSTAINED
WIND OF 40 MPH WITH GUSTS TO 52 MPH AT 311 AM.
0340 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/29/2010 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 39 MPH WITH GUSTS TO 60 MPH.
0530 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
12/29/2010 M42.00 MPH CARBON WY DEPT OF HIGHWAYS
42 MPH SUSTAINED WITH GUSTS TO 52 MPH.
0751 AM NON-TSTM WND GST RAWLINS 41.78N 107.23W
12/29/2010 M57.00 MPH CARBON WY ASOS
0846 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/29/2010 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
57 MPH AT 0821 AND 0816.
0853 AM NON-TSTM WND GST RAWLINS 41.78N 107.23W
12/29/2010 M54.00 MPH CARBON WY ASOS
0919 AM NON-TSTM WND GST RAWLINS 41.78N 107.23W
12/29/2010 M58.00 MPH CARBON WY ASOS
&&
LUNDQUISTBlizzard, Cheyenne
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Cheyenne forecast zone
- Reported by
- ASOS
- Coordinates
- 41.220, -102.995 (the zone’s center; the record gives no point)
Visibility 1/4 mile with winds gusting to 38 mph. Law enforcement officials reported blizzard conditions.
Blizzard, Box Butte
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Box Butte forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 42.220, -103.086 (the zone’s center; the record gives no point)
Law enforcement officials reported zero to 1/4 mile visibility with north winds gusting to 36 mph.
Blizzard, Kimball
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Kimball forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 41.198, -103.715 (the zone’s center; the record gives no point)
Law enforcement reported 1/8 mile visibility with significant blowing snow. Highway 71 south of Bushnell closed during event.
Blizzard, Scotts Bluff
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Scotts Bluff forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 41.851, -103.708 (the zone’s center; the record gives no point)
Law enforcement officials reported blizzard conditions with 3 to 10 inches of snow and northwest wind gusting to 37 mph at Scottsbluff ASOS.
Blizzard, Scotts Bluff
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Scotts Bluff forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 41.851, -103.708 (the zone’s center; the record gives no point)
Law enforcement officials reported blizzard conditions in Minatare with visibility a few hundred feet. Deputy reported top speed in vehicle 10 mph between Minatare and Torrington, WY.
Blizzard, Morrill
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Morrill forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.716, -103.010 (the zone’s center; the record gives no point)
COOP observer reported blizzard conditions with visibilities below 1/4 mile and four foot drifts. Nine inches of snow reported.
Blizzard, Dawes
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Dawes forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.720, -103.135 (the zone’s center; the record gives no point)
COOP observer reported blizzard conditions with visibilities below 1/4 mile and four foot drifts. Thirteen inches of snow reported.
Blizzard, Banner
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- Banner forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.546, -103.710 (the zone’s center; the record gives no point)
Spotter reported blizzard conditions with visibilities below 1/4 mile and two foot drifts.
Blizzard, North Sioux
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- North Sioux forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.488, -103.759 (the zone’s center; the record gives no point)
Spotter reported blizzard conditions in Harrison with visibilities below 1/4 mile and four foot drifts. Eight inches of snow was reported.
Blizzard, South Sioux
- When
- December 30, 12:00 AM MST to December 31, 9:00 PM MST
- Where
- South Sioux forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.488, -103.759 (the zone’s center; the record gives no point)
Spotter reported blizzard conditions 38 miles south of Harrison with visibilities below 1/4 mile and four foot drifts. Snowfall total of 6 inches.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Missouri, December 30 to 31, 20104 deaths · 12 injured · $95 million · EF3 · 27 events
- Tornadoes and Hail in Arkansas, December 30 to 31, 20104 deaths · 10 injured · $1.9 million · EF3 · 12 events
- Winter Weather in South Dakota, December 30, 20104 injured · 4 events
- Blizzard and Winter Storm in South Dakota, December 30 to 31, 201028 events
- Blizzard in South Dakota, December 30, 201026 events
- Winter Weather in Nebraska, December 30 to 31, 201024 events
- Winter Storm in Nebraska, December 30 to 31, 201023 events
- Blizzard and Winter Storm in Colorado, December 30 to 31, 201020 events
- Wildfire and Damaging Winds in Texas, December 30, 2010$20,000 · 66 kt wind · 5 events
- Blizzard in Minnesota, December 30 to 31, 201013 events
- Blizzard and Winter Storm in Minnesota, December 30 to 31, 201010 events
- Blizzard in North Dakota, December 30 to 31, 201010 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268058, 268059, 268061, 268062, 268063, 268064, 268066, 268067, 268069, 268070.